DOI QR코드

DOI QR Code

REFINEMENT RINGS, EXCHANGE PROPERTY AND COMPARABILITY

  • Received : 2009.03.16
  • Published : 2011.05.31

Abstract

We introduce the notion of refinement rings, and generalize some comparability properties of regular rings to the setting of refinement rings.

References

  1. F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, New York- Heidelberg-Berlin, Springer-Verlag, 1992.
  2. P. Ara and K. R. Goodearl, The almost isomorphism relation for simple regular rings, Publ. Mat. 36 (1992), 369-388. https://doi.org/10.5565/PUBLMAT_362A92_02
  3. P. Ara, K. R. Goodearl, K. C. O'Meara, and E. Pardo, Separative cancellation for projective modules over exchange rings, Israel J. Math. 105 (1998), 105-137. https://doi.org/10.1007/BF02780325
  4. P. Ara, K. R. Goodearl, K. C. O'Meara, and E. Pardo, Diagonalization of matrices over regular rings, Linear Algebra Appl. 265 (1997), 147-163. https://doi.org/10.1016/S0024-3795(96)00596-4
  5. P. Ara, K. C. O'Meara, and D. V. Tyukavkin, Cancellation of projective modules over regular rings with comparability, J. Pure Appl. Algebra 107 (1996), no. 1, 19-38. https://doi.org/10.1016/0022-4049(95)00034-8
  6. P. Ara and E. Pardo, Refinement monoids with weak comparabiliy and applications to regular rings and $C^{*}$-algebras, Proc. Amer. Math. Soc. 124 (1996), no. 3, 715-720. https://doi.org/10.1090/S0002-9939-96-03059-6
  7. P. Crawley and B. Jonsson, Refinements for infinite direct decompositions of algebraic systems, Pacific J. Math. 14 (1964), 797-855. https://doi.org/10.2140/pjm.1964.14.797
  8. K. R. Goodearl, Von Neumann Regular Rings, Pitman, London, 1979.
  9. I. Kaplansky, Regular Banach algebras, J. Indian Math. Soc. (N.S.) 12 (1948), 57-62.
  10. M. Kutami, On von Neumann regular rings with weak comparability, J. Algebra 265 (2003), no. 1, 285-298. https://doi.org/10.1016/S0021-8693(03)00258-8
  11. M. Kutami, On von Neumann regular rings with weak comparability. II, Comm. Algebra 33 (2005), no. 9, 3137-3147. https://doi.org/10.1081/AGB-200066135
  12. M. Kutami, On regular rings satisfying almost comparability, Comm. Algebra 35 (2007), no. 7, 2171-2182. https://doi.org/10.1080/00927870701302180
  13. H. X. Lin, An Introduction to the Classification of Amenable $C^{*}$-algebras, World Scientific Publishing Co. Pte. Ltd., Singapore, 2001.
  14. E. Pardo, Comparability, separativity, and exchange rings, Comm. Algebra 24 (1996), no. 9, 2915-2929. https://doi.org/10.1080/00927879608825721
  15. R. B. Warfield, Exchange rings and decompositions of modules, Math. Ann. 199 (1972), 31-36. https://doi.org/10.1007/BF01419573